# SDR 08FDEA04340

- Difficulty date: October 14, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT STRUCTURE OF RT INBD FLAP WBL 114.2 FABRICATED AFT STRUCTURE REPAIR FILLER,  ANGLE SPLICE, INSTALLED REPAIR SPLICE AND FILLER ON RT INBD FLAP IAW SRM 57-50-2, SRM 51-40-4, AND SRM 51-30-2.
